Translator Disclaimer
March/April 2014 Asymptotic profile of $2$-nodal solutions to a semilinear elliptic problem on a Riemannian manifold
Mónica Clapp, Anna Maria Micheletti
Adv. Differential Equations 19(3/4): 225-244 (March/April 2014).

Abstract

We describe the asymptotic profile of sign changing solutions with small energy to the singularly perturbed nonlinear elliptic equation $-\varepsilon ^{2}\Delta_{g}u+u=|u|^{p-2}u$ on an $n$-dimensional compact Riemannian manifold $M$ without boundary, $p\in(2,2^{\ast}),$ as $\varepsilon \rightarrow0.$

Citation

Download Citation

Mónica Clapp. Anna Maria Micheletti. "Asymptotic profile of $2$-nodal solutions to a semilinear elliptic problem on a Riemannian manifold." Adv. Differential Equations 19 (3/4) 225 - 244, March/April 2014.

Information

Published: March/April 2014
First available in Project Euclid: 30 January 2014

zbMATH: 1296.58010
MathSciNet: MR3161661

Subjects:
Primary: 35B25, 35J61, 35R01, 55R12, 55R80, 58J05

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 3/4 • March/April 2014
Back to Top